# SDR USAA2009092492614

- Difficulty date: September 23, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BS178 BULKHEAD WEB AT RBL 24.67, REPAIRED BS178 BULKHEAD WEB AT RBL24.67 IAW SRM 53-10-51.  (K)
